On Methadone therapy. Cannot experience ejaculation. Remedy?
User rating for this question
Im on methadone therapy and at this point after many years can't experience an ejaculation if i quit will this problem stop.?
Posted Tue, 23 Jul 2013 in General Health
Answered by Dr. Payman Hajiazim 2 hours later
Hi there, thanks for asking. fortunately, this side effect is reversible. it means that you won't have this problem when you stop or even decrease the dose. one good way to decrease the dose is to ask the doctor to do cognitive behavioral therapy for some issues that you may have. some eople find hard to decrease the dose when they have inter persnal issue with partner or any similar issue. after 12 or at most 16 sessions most eople find signifcant change in their situation. then they can chnge the dose. best wishes.
People also viewed
- What causes nausea feeling while urination
- What is the cure for reoccurring mouth ulcer
- What causes nausea after an endoscopy
- What kind of sickness if your having cold hand and feet
- Testosterone therapy hair thinning man methadone
- On methadone therapy cannot experience ejaculation remedy
- Methadone testosterone replacement therapy
- Remeron methadone experience
- Can alcohol addiction causes low wbc count and haemoglobin count
- Vitamin a tablet for acne
- Ejaculation in sleep remedy
- What is composition in rebagen tablet
- What is hypoechoic pregnancy
- What is claritine syrup used to treat
- What should be done for skin over the penis